ALLERGY RELIEF- diphenhydramine hydrochloride tablet, film coated
Wal-Mart Stores Inc
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Diphenhydramine HCl 25 mg
- temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- temporarily relieves these symptoms due to the common cold:
- runny nose
- to make a child sleepy
- with any other product containing diphenhydramine, even one used on skin
- a breathing problem such as emphysema or chronic bronchitis
- difficulty in urination due to enlargement of the prostate gland
taking sedatives or tranquilizers.
- marked drowsiness may occur
- avoid alcoholic beverages
- alcohol, sedatives, and tranquilizers may increase drowsiness
- use caution when driving a motor vehicle or operating machinery
- excitability may occur, especially in children
ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away.
- take every 4 to 6 hours, or as directed by a doctor
- do not take more than 6 times in 24 hours
|adults and children 12 years and over||1 to 2 tablets|
|children 6 to under 12 years||1 tablet|
|children under 6 years||do not use|
- each tablet contains: calcium 30 mg
- store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F)
- protect from moisture
- see end flap for expiration date and lot number
corn starch, dibasic calcium phosphate dihydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc
Compare to Benadryl® Allergy Ultratabs® Active Ingredient*
Diphenhydramine HCI, 25 mg
Easy to Swallow
Allergy relief for:
• Sneezing • Itchy, watery eyes
• Runny nose • Itchy throat
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Satisfaction guaranteed – For questions
or comments please call 1-888-287-1915.
DISTRIBUTED BY: Walmart Inc., Bentonville, AR 72716
PRODUCT OF INDIA, AND JAPAN
*This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Benadryl® Allergy Ultratabs®.
| ALLERGY RELIEF |
diphenhydramine hci tablet, film coated
|Labeler — Wal-Mart Stores Inc (051957769)|
|LNK International, Inc.||038154464||pack (49035-164)|
|LNK International, Inc.||832867837||pack (49035-164)|
|LNK International, Inc.||868734088||manufacture (49035-164), pack (49035-164)|
|LNK International, Inc.||967626305||pack (49035-164)|
Revised: 06/2022 Wal-Mart Stores Inc
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.